Doctor insights on:
Red Cross Toothache Medication Medication
Canker sore Rx: There are lots of different types of topical medications that can be applied to canker sores (aphthous ulcers). Your own druggist can help you decide which one is best for you. Different pharmacies carry different ones. Some merely numb the area. The best ones provide a temporary bandage. If necessary, your dentist can even rx or treat them more effectively. ...Read more
My brothers tongue and palate are red and painful he had a cough and sinus drainage so a doctor gave him antibiotics and then he got sores on his lips which got worse because he used tooth numbing medication for tooth pain. Now he is using neosporen on h
Sounds : Sounds like your brother needs to be seen by an oral specialist (oral and maxilofacial surgeon or ent) as the symptoms can be due to a multitude of things such a fungal or viral infection. Antibiotics are not the answer to these problems. ...Read more
Wis tooth cavity. NO TOOTH PAIN but burning nerve pain and mucosa sensitivity behind tooth where space is. No redness but painful to press. What is it?
Impossible: Impossible to diagnose in this forum. You have to be seen, examined, X-rayed, palpated, probed, to be properly diagnosed and treated. Please see your Dentist NOW before the problem gets out of hand. ...Read more
1 dmd says inter resorption 1 says cavity upper wisdom tooth. No tooth pain but pain in palate, ear,and behind tooth. No redness lesion etc. ent ear ok?
Endodontist: Allow a specialist to evaluate that tooth for treatment if there is some confusion. ...Read more
Burning sensitive mucosa behind upper wisdom tooth. Jaw and ear pain. No tooth pain but do have cavity in that tooth. No redness. What causing this?
Upper wisdom tooth cavity. No tooth pain but pain behind tooth and in ear. Mucosa sensitivity where pain is. No swelling, lumps, or redness. What is it?
This moring I had a toothache so I put ice on my face since then my face has been red-hot and swollen burn on celluits? And what should I do
Get to a dentist: Cold may help relieve some acute symptoms but you really need a dental evaluation and treatment plan ASAP to address the root cause of your symptoms. ...Read more
I was diagnosed with having the flu. Is it normal to have red spots in the mouth accompanied by gum pain and a toothache?
Immune system: Your immune system is responsible for fighting off all bacterial and viral assailants. I have observed that chronic asymptomatic dental issues sometimes become symptomatic during illness. It may be that your immune system has fewer resources available when a major illness is present. This is the primary reason to address all dental pathology even if it isn't creating a problem at the moment. Exam! ...Read more
I am experiencing toothache, nasal congestion (stuffiness), flushing on my ears neck and top of head,gets really red and hot back of neck mostly ear?
I have horrible toothache down neck and up to temple and forehead making eye red. Have fractured teeth from stress. Abcess? Good dentist hard to find
Dental: Issues need to be resolved. If you have an abcess it will only get worse w/out treatment. If you have difficulty locating a dentist please see your family doctor who will likely have a referral for you. Peace and good health. ...Read more
Nearly 5 weeks ago I had 4 top teeth extracted. 3 are healing good. I've been back to my dentist a few times over the 4th tooth, pain , bleeding,very red?
Infection?: May be advisable to see an Oral Surgeon. ...Read more
I'm getting niflamol and augmentin(antibiotic) for a tooth pain abscess can I drink some red bull?
Hey all. Got a sore, red, swollen gum on the left side. No tooth pain or discomfort. Have sinus issues though. Could a sinus infection cause it?
No: More likely due to tooth/teeth infection and/or gum infection. These infections require treatment. A pill won't cure, and neither will hoping the problem will self correct. Please call your Dentist. ...Read more
Only stool today was bloody, bright red not diarrhea, have been taking ibuprofen for a month for tooth pain, now pain in stomach when coughing. Help?
Yes: Yes paid medications can treat toothaches. I would also recommend visiting your dentist to find out why you are having the pain. Usually treating the underlying cause of the pain is a better idea than covering the pain with medications. ...Read more
Depends: Until you see a dentist siple Acetaminophen or an NSAID like Motrin can be helpful. However, don't wait too long. An abscessed tooth is not only painful but can cause a serious infection elsewhere in your body. If you are taking other medications, check with your pharmacist before using a Motrin like drug. ...Read more
Dentist: Dentist ASAP.Get a more detailed answer ›
Alleve/Motrin: No otc medication will relieve any toothache caused by an infected tooth. You may be able to reduce but usually not eliminate the pain. If you have had a severe toothache for at least a few days you may want to see a dentist for a proper diagnosis and a treatment plan to follow. ...Read more
Oil of clove: If there's actually a cavity in your tooth oil of clove is the most useful natural supplement that deadens the nerve endings. If your tooth is breaking through the gums a good scrub and swish with warm salt water usually helps. Acetaminophen and Ibuprofen work well in combination. If you are swollen and are having trouble breathing or swallowing dial 911. But a dentist will help you most. ...Read more
I have an oral drug test Friday afternoon and I took a narco 10 for a toothache Monday and took a few puffs of marajuana about a week ago will I be able to pass the test?
Will hydrocodone show up in my drug test? I have a really bad toothache and I want to take a hydrocodone (leftover from my surgery last month). But im supposed to have a drug test at work next week. Will I test positive?
Yes: Yes, narcotics will appear in your drug test. An out-of-date prescription is not valid. You should see a dentist and if they prescribe and treat then you have documentation of a problem. Your employer will either accept that or delay the testing. ...Read more
Having tooth pain. Doc started rrot canal put only but a medication and told to vist after 2 weeks. Orthopan is clear Pls advise what it coult it be?
Infection: Can be painful. If Rx provided by your Dentist is not giving you relief, would be advisable to see a root canal specialist, an Endodontist, for care. Periical film, CBCT, would give better look at infected area than a Panoramic x-ray. Endodontist has Endo Microscope for better visualization. Specialist does only Endo Rx. GP does many fewer Endo Rxs in between cleanings, fillings, etc. ...Read more
Would like to know if medication needed and what medication should I buy? I see puss, no redness, and a little swelling, it doesn't hurt him, he is not rubbing it
Not enough info: How old is he? Where is the lesion? Did he have an injury? What does the lesion look like? Is it a skin lesion or on mucosa? ...Read more
My friend has bumps under her skin, but only between her fingers and toes. What could this be no medications at this time. You can feel them moore than you can see them, they are the same color as my skin, no redness or darkness they don't hurt I can't f
These : These sound like subcutaneous (under the skin) nodules. These can be seen in certain types of arthritis(i.e. Rheumatoid), and other types autoimmune disorders. This really is an issue that should be evaluated by a dermatologist. Please encourage your friend to make an appointment. ...Read more
Can this medication have adverse effects in the form of redness, blisters, lacerations, in the affected area and if so, what can I do?i
What medication?: It is not clear from your question what medication you are asking about or what you are using the medication for. Try to restate your question, so that an answer can be provided. ...Read more
I have itching and spots of redness in my chest, chin and head where there is hair. I visited many doctors, they gave me medications but still. Help!
Hi, I am 17 years old and I have problems with acne and oil skin, I have tried diferent medications both natural and chemical, but result was redness?
I had ophthalmic shingles back in June 2017. The redness in my cornea persists after I stop Tobradex. Is it ok to use Tobradex every time the redness is back? Is there another medication that can help treat this condition or has this become chronic?
See your ophth: Tobradex is a combination antibiotic and steroid that should be used at the direction of an experienced ophthalmologist. Talk to your doctor for an evaluation and to see if you also need other treatments to manage ongoing or recurrent inflammation. This is important, because it can have a long term effect on your vision. ...Read more